# SDR QXEA200602118

- Difficulty date: August 12, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - CHAFE/CORROSION AT LADDER PLATE FOR STRESS PANEL 521AT APPROXIMATELY YW42.00 WING RIB.  REPAIRED IAW RD 8-57-592.
